my neck has a pinched nerve from a ruptured disc. I have had seizures before. I am having severe headaches not relieved by narcotic medications. Using Imetrix for temporary relief.
I am not sure what would be causing your sensations on the top of your skull, but I had experienced numbness on the top of my head for about 2 months straight and the doctor told me it was either due to stress, or nerve damage. It was figured out it was nerve damage. It may be nerve damage for you as well.
I also want to say about headaches - narcotic pain medication can cause headaches and if you have been taking the imitrex for a long time it can cause rebound headaches.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 18 Jul 2012 • 14 answers
Posted 1 Sep 2013 • 3 answers
Posted 9 Oct 2013 • 2 answers
Posted 6 Aug 2014 • 2 answers
Posted 4 Mar 2016 • 1 answer